# SDR WRLD200426

- Difficulty date: June 8, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT INSPECTION FOR AIRCRAFT N278WA AT FNLU (LUANDA) MAINTENANCE FOUND THE RT OUTBOARD ELEVATOR DELAMINATED.  MAINTENANCE CREW AT FNLU REMOVED AND REPLACED THE RT OUTBOARD ELEVATOR PER MD-11 MM 27-30-30.
